# SDR AALA200803151

- Difficulty date: December 20, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 36,376 hours, 4,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - BATTERY PACK ABOVE LEFT NUMBER TWO DOOR FAILED TEST.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
